On the Sum of a Zonotope and an Ellipsoid

G.R. Burton

Commentarii mathematici Helvetici (1976)

  • Volume: 51, page 369-388
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Burton, G.R.. "On the Sum of a Zonotope and an Ellipsoid." Commentarii mathematici Helvetici 51 (1976): 369-388. <http://eudml.org/doc/139663>.

author = {Burton, G.R.},
journal = {Commentarii mathematici Helvetici},
pages = {369-388},
title = {On the Sum of a Zonotope and an Ellipsoid},
url = {http://eudml.org/doc/139663},
volume = {51},
year = {1976},

AU - Burton, G.R.
TI - On the Sum of a Zonotope and an Ellipsoid
JO - Commentarii mathematici Helvetici
PY - 1976
VL - 51
SP - 369
EP - 388
UR - http://eudml.org/doc/139663
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.